“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17110
School of Mathematics
  Title:   Higher Auslander’s formula
  Author(s):  Alireza Nasr-Isfahani (Joint with Ramin Ebrahimi)
  Status:   Published
  Journal: Int. Math. Res. Not.
  Vol.:  2022
  Year:  2022
  Pages:   18186-18203
  Supported by:  IPM
Let M be a small n-abelian category. We show that the category of finitely presented functors mod-M modulo the subcategory of effaceable functors mod_0-M has an n-cluster tilting subcategory which is equivalent to M. This gives a higher-dimensional version of Auslander’s formula.

Download TeX format
back to top
scroll left or right